MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. VISERA 4K UHD XENON LIGHT SOURCE

OLYMPUS MEDICAL SYSTEMS CORP. VISERA 4K UHD XENON LIGHT SOURCE
Model Number CLV-S400
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device referenced in this report has been evaluated by olympus.Preliminary findings are reported.The definitive cause of the customer's experience cannot be determined at this time.The investigation is ongoing.Physical evaluation of the complaint device reveals: there is minor wear and tear to the housing.There is a faulty scope socket.The illumination of the microswitch that activates the intensity isn't working.This report will be updated upon completion of the investigation or upon receipt of additional relevant information.
 
Event or Problem Description
It is reported during preparation for use, a visera 4k uhd xenon light source was found to have a microswitch that activates the high intensity not working.There was no patient contact/impact related to this occurrence.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record (dhr) found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the probable cause is likely the amount of use and age of the device (over 4 years) leading to an inadvertent failure of the components of the circuit board responsible for brightness, which resulted in the failure of the function of the device to operate correctly.

Brand Name
VISERA 4K UHD XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11144241
Report Number8010047-2021-01158
Device Sequence Number4422293
Product Code HET
UDI-Device Identifier04953170374692
UDI-Public04953170374692
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K151011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date01/10/2021
Supplement Report FDA Received Date03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1